# SDR USAA920071172

- Difficulty date: November 16, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 54,742 hours, 36,808 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C16 CHECK, CRACKED LEFT HAND KEEL BEAM ANGLE, BS 685 INSIDE LEFT MAIN LANDING GEAR WHEEL WELL.  REPAIRED LEFT HAND KEEL BEAM ANGLE, BS 685 INSIDE LEFT MAIN LANDING GEAR WHEEL WELL IAW B737 SRM 51-70-11.
